# SDR WX0A070072

- Difficulty date: March 17, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N880GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49625
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 57761
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK MAINTENANCE INSPECTION.  MAINTENANCE REPORTED THAT THE EMERGENCY EGRESS PATH LIGHTING  FROM ROW 25 TO ROW 32 WOULD NOT TEST.  MAINTENANCE FURTHER REPORT THE REMOVAL AND REPLACEMENT OF AN EMERGENCY LIGHT POWER SUPPLY BATTERY PACK AT ROW 26 OVERHEAD.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-53-00.  THE AIRPLANE HAS RETURNED TO SERVICE.
